American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(57N05) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 28 of 28 found      Go to page: 1

[1] Yusuke Kuno. A combinatorial construction of symplectic expansions. Proc. Amer. Math. Soc. 140 (2012) 1075-1083. MR 2869092.
Abstract, references, and article information   
View Article: PDF

[2] Lex G. Oversteegen and Kirsten I. S. Valkenburg. Characterizing isotopic continua in the sphere. Proc. Amer. Math. Soc. 139 (2011) 1495-1510. MR 2748444.
Abstract, references, and article information   
View Article: PDF

[3] Louis Funar. Two questions on mapping class groups. Proc. Amer. Math. Soc. 139 (2011) 375-382. MR 2729098.
Abstract, references, and article information   
View Article: PDF

[4] Beifang Chen. The Gauss-Bonnet formula of polytopal manifolds and the characterization of embedded graphs with nonnegative curvature. Proc. Amer. Math. Soc. 137 (2009) 1601-1611. MR 2470818.
Abstract, references, and article information   
View Article: PDF

[5] Elizabeth Hanbury. Homological stability of non-orientable mapping class groups with marked points. Proc. Amer. Math. Soc. 137 (2009) 385-392. MR 2439464.
Abstract, references, and article information   
View Article: PDF

[6] Paul Gartside, David Gauld and Sina Greenwood. Homogeneous and inhomogeneous manifolds. Proc. Amer. Math. Soc. 136 (2008) 3363-3373. MR 2407104.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Masaaki Suzuki. On the kernel of the Magnus representation of the Torelli group. Proc. Amer. Math. Soc. 133 (2005) 1865-1872. MR 2120289.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Masaaki Suzuki. The Magnus representation of the Torelli group $\mathcal{I}_{g,1}$ is not faithful for $g \geq 2$. Proc. Amer. Math. Soc. 130 (2002) 909-914. MR 1866048.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Khalid Bouhjar, Jan J. Dijkstra and R. Daniel Mauldin. No $n$-point set is $\sigma$-compact. Proc. Amer. Math. Soc. 129 (2001) 621-622. MR 1800242.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] David Gauld and Sina Greenwood. Microbundles, manifolds and metrisability. Proc. Amer. Math. Soc. 128 (2000) 2801-2807. MR 1664358.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Tatsuhiko Yagasaki. The groups of quasiconformal homeomorphisms on Riemann surfaces. Proc. Amer. Math. Soc. 127 (1999) 2727-2734. MR 1600094.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Pawe\l Krupski. Homogeneity and the disjoint arcs property. Proc. Amer. Math. Soc. 127 (1999) 1873-1876. MR 1476144.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Lucien Guillou. A simple proof of P. Carter's theorem. Proc. Amer. Math. Soc. 125 (1997) 1555-1559. MR 1372031.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Carsten Thomassen. A characterization of the $2$-sphere in terms of Jordan curve separation . Proc. Amer. Math. Soc. 115 (1992) 863-864. MR 1124153.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] J. Scott Carter. Closed curves that never extend to proper maps of disks . Proc. Amer. Math. Soc. 113 (1991) 879-888. MR 1070511.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] R. C. Penner. Bounds on least dilatations . Proc. Amer. Math. Soc. 113 (1991) 443-450. MR 1068128.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] J. Scott Carter. Classifying immersed curves . Proc. Amer. Math. Soc. 111 (1991) 281-287. MR 1043406.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Morton Brown. On the fixed point index of iterates of planar homeomorphisms . Proc. Amer. Math. Soc. 108 (1990) 1109-1114. MR 994772.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] R. C. Penner. The Schottky problem on pants . Proc. Amer. Math. Soc. 104 (1988) 253-256. MR 958077.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Steve Alpern. Area-preserving homeomorphisms of the open disk without fixed points . Proc. Amer. Math. Soc. 103 (1988) 624-626. MR 943094.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Patricia L. Sipe. Some finite quotients of the mapping class group of a surface . Proc. Amer. Math. Soc. 97 (1986) 515-524. MR 840639.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Paul Bankston. Addendum to: ``On partitions of plane sets into simple closed curves. II'' . Proc. Amer. Math. Soc. 91 (1984) 658. MR 746109.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Paul Bankston. On partitions of plane sets into simple closed curves. II . Proc. Amer. Math. Soc. 89 (1983) 498-502. MR 715874.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] S. M. Gersten. Geometric automorphisms of a free group of rank at least three are rare . Proc. Amer. Math. Soc. 89 (1983) 27-31. MR 706503.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Paul Bankston. On partitions of plane sets into simple closed curves . Proc. Amer. Math. Soc. 88 (1983) 691-697. MR 702301.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Beverly Brechner and Morton Brown. Mapping cylinder neighborhoods in the plane . Proc. Amer. Math. Soc. 84 (1982) 433-436. MR 640248.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Walter Rudin. Totally real Klein bottles in ${\bf C}\sp{2}$ . Proc. Amer. Math. Soc. 82 (1981) 653-654. MR 614897.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Dennis L. Johnson. Homeomorphisms of a surface which act trivially on homology . Proc. Amer. Math. Soc. 75 (1979) 119-125. MR 529227.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 28 of 28 found      Go to page: 1